# SDR YENA201902228084

- Difficulty date: February 18, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N962JT
- Make and model: Airbus A321-231
- Aircraft serial: 6930
- Aircraft time: 12,884 hours, 2,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 784818
- Condition: No Test
- Location: 12wl
- Part time: 12,874 hours, 2,506 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU BATTERY 12WL FAILED TEST; REF LHT NR 5000852972-0010 REMOVED EPSU WITH LOW VOLTAGE IAW AMM 33-51-38-000-001-A REV 76. INSTALLED NEW EPSU IAW AMM 33-51-38-400-001-A REV 76 OPS TEST OK IAW AMM 33-51-38-740-050-B REV 76
